# SDR TZR2005F00013

- Difficulty date: January 10, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N403TE
- Make and model: Cessna 401
- Aircraft serial: 4010008
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: T15ST712BCA01
- Part serial: 1320808
- Condition: Damaged
- Location: Nr 5
- Part time: 1,068 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER COMPRESSION BELOW MINIMUMS.  (K)
